# SDR USAA2014061900005

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 41,451 hours, 24,101 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665409
- Part serial: A6924
- Condition: Bulged
- Location: R2 Door
- Part time: 34,547 hours, 16,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE TOO EXPANDED TO FIT DOOR COVER.  REPLACED R2 DOOR SLIDE.
